Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Generalization of Hermite's Interpolation Formula

A. Spitzbart
The American Mathematical Monthly
Vol. 67, No. 1 (Jan., 1960), pp. 42-46
DOI: 10.2307/2308924
Stable URL: http://www.jstor.org/stable/2308924
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Generalization of Hermite's Interpolation Formula
Preview not available

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46